advertisement
Question
Posted by: Zar | 2012/10/22

Nu isterate injection and Viginal thrush

Goo morning everyone

am on nur isterate injection

everytime after the shot i develop some thruch on my vj and non smell discharge, its for the 3rd time now i dont what could be the couse of this?, please help me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sometimes hormone contraception can cause this. You could use a course of Canesten before each injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/30

Sometimes hormone contraception can cause this. You could use a course of Canesten before each injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement